# SDR DXTA2010120604353

- Difficulty date: December 6, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N669QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605689
- Aircraft time: 3,273 hours, 2,566 cycles
- Engine: Pwc PW545B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 15500004
- Part serial: 1209
- Condition: Inoperative
- Location: Mlg
- Part time: 3,273 hours, 2,566 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR UNLOCKED LIGHT REMAINED ON, ALL GEAR GREEN LIGHTS WERE EXTINGUISHED, AND HYD PRESS ANNUNCIATOR REMAINED ON, SELECTED GEAR HANDLE DOWN, ALL GREEN LIGHTS ILLUMINATED AND HYD PRESS ANNUNCIATOR EXTINGUISHED.  R & R RT MLG ACTUATOR IAW MM 32-30-04.
